# SDR NACA20030105

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 34,931 hours
- Engine: Pwa R2800CB3
- Engine time: 34,931 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 533007
- Condition: Cracked
- Location: Nr 17 Nr 4 Eng
- Part time: 961 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO NR 17 CYLINDER LOW COMPRESSION ON PATTERNS.  REPLACED NR 17 CYLINDER. OP CHECKED GOOD.
